# SDR K11A2021092700077

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727
- Aircraft serial: 21951
- Aircraft time: 46,498 hours, 25,843 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Gauge
- Part number: 152BL801E
- Part serial: 404
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

R AND R #2 EGT GAUGE. PERFORMED OPS CHECK IAW B727 AMM 77-21-00 AND 77-21-51.
